I have been sexually active for a month now and I have been taking the emergency pills for a while, but then after a week I started bleeding at first I thought it was a spot but it's now a week I don't know, is it serious
Hi! If you were my patient, I would advise you that irregular bleeding after the morning after pill is common. I always check a pregnancy test first. If that is negative and the bleeding is not excessive, I tend to take a "wait and watch" approach to the bleeding. I would also encourage you to consider a more effective form of contraception if you are going to be in a long term relationship, Good luck! Dr B
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.